MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.7MM VA LCKNG SCREW SLF-TPNG WITH T8 STARDRIVE RECESS 22MM; SCREW, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.7MM VA LCKNG SCREW SLF-TPNG WITH T8 STARDRIVE RECESS 22MM; SCREW, FIXATION, BONE
Model Number 02.211.022
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional product code: hrs.Reporter is a j&j sales representative.A product investigation was completed: upon visual inspection it was noticed that the external threads of the screw were stripped.No other defects were identified on the device.No dimensional inspection was done due to confirmed post manufacturing damage.The current and manufactured to drawing was reviewed.The complaint condition was confirmed as the external threads of the screw were noticed stripped.There was no indication that a design or manufacturing issue contributed to the complaint.No design issues were observed during the document/specification review.Based on the investigation findings, it has been determined that no corrective, and/or preventative action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending, and other post market safety surveillance activities.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2020, the patient underwent a revision procedure due to a broken variable angle-locking compression (va-lcp) distal humeral plate.Initially, the patient was implanted with the reported device three (3) weeks ago.During the revision procedure, the broken plate was removed, and the patient was revised to another plate.It is unknown if there was a surgical delay.Patient status, and surgical outcome were unknown.Concomitant device reported: screws (part unknown, lot unknown, quantity 5), va locking screw (part 02.211.050, lot unknown, quantity 1), va locking screw (part 02.211.018, lot unknown, quantity 1), va locking screw (part 02.211.020, lot unknown, quantity 1), va locking screw (part 02.211.028, lot unknown, quantity 1).During the investigation by the manufacturer, it was noted the locking screw was stripped.This report is for a locking screw.This is report 2 of 2 for (b)(4).

Brand Name
2.7MM VA LCKNG SCREW SLF-TPNG WITH T8 STARDRIVE RECESS 22MM
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key11011762
Report Number2939274-2020-05577
Device Sequence Number19731611
Product Code HWC
UDI-Device Identifier10886982053626
UDI-Public(01)10886982053626
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K100776
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/22/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number02.211.022
Device Catalogue Number02.211.022
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/11/2020
Initial Date Received by Manufacturer 11/23/2020
Initial Report FDA Received Date12/15/2020
Patient Sequence Number1